# SDR 99ZZZX3306

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N940AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 940
- System (JASC): 3250 · Landing Gear Steering System
- Part: Piston
- Part number: 618212
- Condition: Leaking
- Location: Nlg Steering
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

STEERING JACK, PN 6182/3, SN SJA-414, WAS RECEIVED WITH COMMENT 'MASSIVE HYDRAULIC LEAK AROUND PISTON - PISTON SHEARED'.  PISTON ROD, PN 618212, HAD FAILED AT THE TRANSITION RADIUS AT THE TERMINATION OF THE INSIDE DIAMETER THREADS ON THE END WHERE END FITTING, PN 618213 IS ATTACHED.  TIME SINCE OVERHAUL WAS REPORTED TO 2,006.0 HOURS.  FAILED PISTON ROD HAS BEEN RETURNED TO APPH FOR INVESTIGATION.
